# SDR REXA2015102301011

- Difficulty date: October 23, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD AVIONICS COMPARTMENT AT FS 280.00, AFT FACE, THE AVIONICS FLOORBOARD ATTACHMENT ANGLE HAS PITTING CORROSION.  UPON FURTHER INVESTIGATION, CORROSION ON FS 280.00 FLOORBOARD ATTACHMENT ANGLE, PN CC670-34256-3 OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  ANGLE REQUIRES REPLACEMENT.
